# SDR USAA920081705

- Difficulty date: September 19, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 53,822 hours, 36,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR, CRACK ON FUSELAGE SKIN AT 727G, S24L.  REPAIRED FUSELAGE SKIN AT 727G, 24L IAW US AIRWAY EA NR 100654.
